Doctorant sous la direction de A. Chaillet

2017

Journal articles

titre
Global stabilization of classes of linear control systems with bounds on the feedback and its successive derivatives
auteur
Jonathan Laporte, Antoine Chaillet, Yacine Chitour
article
Systems and Control Letters, Elsevier, 2017, 99, pp.17-24. ⟨10.1016/j.sysconle.2016.11.002⟩
Accès au bibtex
BibTex
titre
Global Stabilization of Linear Systems with Bounds on the Feedback and its Successive Derivatives
auteur
Jonathan Laporte, Antoine Chaillet, Yacine Chitour
article
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2017, 55 (5), pp.2783 - 2810. ⟨10.1137/16M1070141⟩
Accès au bibtex
BibTex

2015

Conference papers

titre
Global stabilization of multiple integrators by a bounded feedback with constraints on its successive derivatives
auteur
Jonathan Laporte, Antoine Chaillet, Yacine Chitour
article
54th IEEE Conference on Decision and Control (CDC), Dec 2015, Osaka, Japan. ⟨10.1109/cdc.2015.7402838⟩
Accès au texte intégral et bibtex
https://hal-supelec.archives-ouvertes.fr/hal-01133844/file/150320%20-%20Saturated%20control%20of%20integrators%20-%20sbtted%20HAL.pdf BibTex